# SDR ALG2002F00009

- Difficulty date: January 19, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV11922
- Condition: Failed
- Location: T/R Driveshaft
- Part time: 81 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREVENTATIVE MAINTENANCE INSPECTION, BEARING FAILED COMPLETELY, PART SCRAPPED.
